# SDR SIMA200300812

- Difficulty date: December 18, 2002
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145156
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721007
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING DURING AN IMBV INSPECTION, GALLEY AREA AFT DIGITAL HAS CORROSION.  REMOVED AND INSTALLED SERVICEABLE DIGITAL IAW EMB 145 SRM 51-40-02.  (M)
